Bibliografía

1
J.M. ARRIETA, On boundedness of solutions of reaction - diffusion equations with nonlinear boundary conditions. Proceedings of the American Mathematical Society. Feb. 2008; 136(1): 151 - 160.

2
J.M. ARRIETA AND A. RODRIGUEZ BERNAL, Blow - up versus global boundedness of solutions of reaction - diffusion equations with nonlinear boundaryconditions. Proceedings of Equations. 2005; 11: 1 - 7.

3
J.M. ARRIETA AND RODRIGUEZ BERNAL A, Localization on the boundary of blow - up for reaction - diffusion equations with nonlinear boundary conditions. Communications in Partial Differential Equations. 2004; 29(7 - 8): 1127 - 1148.

4
K. BALÁZS, Semilinear Parabolic Problems [Tesis de Maestría]. Eotovos Loránd University. Facultad de Ciencias; 2011.

5
J.M. BALL, Remarks on blow - up and non existence theorems for nonlinear evolution equations. Quartt. J. Math Oxford. Mar. 1977 ; 2(28): 473 - 486.

6
P. BARAS AND L. COHEN, Complete Blow - Up after $T_{max}$ for the Solution of a Semilinear Heat Equation. Journal of Functional Analysis. 1987; 71: 142 - 174.

7
R. BHADAURIA, A.K. SINGH AND D.P. SINGH, A Mathematical model to Solve Reaction Diffusion Equation using Differential Transformation Method. International Journal of Mathematical Trends and Technology. 2011; 2(2): 26 - 31.

8
S. CHEN AND D. YU, Global existence and blow up solutions for quasilinear parabolic equations. Journal of Mathematical Analysis and Applications 2007; 335: 151 - 167.

9
S. CHEN AND W.R. DERRICK, Global existence and blow up solutions for a semilinear parabolic system Rocky Mountain Journal of Mathematics 1999. 29(2): 449-457.

10
T. CAZENAVE AND A. HARAUX, An Introduction to Semilinear Evolution Equations. Clarendon Press - Oxford. 1998.

11
T. CAZENAVE, F. DICKSTEIN AND F.B. WEISSLER, Universal solutions of a nonlinear heat equation on ${\mathbb{R}}^n$. Scuola Normale Superiore Di Pisa. Classe di Scienze (5). 2003; 2: 77 -117.

12
T. CAZENAVE, F. DICKSTEIN AND F.B. WEISSLER, Global existence and blow up for sign changing solutions of the nonlinear heat equation. Journal of Differential Equations. 2009; 246: 2669 - 2680.

13
M.J. CHADAM, A. PIERCE AND Y. HONG - MING,. The blow - up property of solutions to some diffusion equations with localized nonlinear reactions. Journal Mathematic Analitic and Applications. 1992; 160: 313 - 328.

14
G. DE ASSIS, Soluciones globales uniformementes limitadas para una ecuación de calor semilineal [Tesis de Maestría]. Universidad de Brasilia - Instituto de Ciencias Exactas; 2012.

15
A. DE PABLO, An introduction to the problem of blow - up for semilinear and quasilinear parabolic equations. MAT - Serie A. 2006; 12.

16
A. DE PABLO, R. FERREIRA, F. QUIRÓS AND J.L. V´AZQUEZ, Blow - up. El problema matemático de explosión para ecuaciones y sistemas de reacción - difusión. Boletín de la Sociedad Espanola de Matemática Aplicada. 2005; 32: 75 - 111.

17
P.G. DLAMINI AND M. KHUMALO, On the Computation of blow up solutions for the semilinear ODEs and parabolic PDEs. Hindawi Publishing Corporation Mathematical Problems in Engineering. 2011; 2012.

18
R. FERREIRA, A. DE PABLO, M. P´EREZ - LLANOS AND J.D. ROSSI, Critical exponents for a semilinear parabolic equations with variable reaction.

19
V.A. GALAKTIONOV AND J.L V´AZQUEZ, The problem of blow - up in nonlinear parabolic equations. Discrete and Continous Dynamical Systems.Abr 2002; 8(2): 399 - 433.

20
V.A. GALAKTIONOV AND J.L. V´AZQUEZ,Continuation of blow - up solutions of nonlinear heat equations in several space dimensions. Communications on Pure and Applied Mathematics. 1997; 1: 1 - 67.

21
A. GMIRA AND L. VERON, Large time behaviour of the solutions of a semilinear parabolic equation en ${\mathbb{R}}^n$. Journal of Differential Equations 1984. 53: 258 - 276.

22
F.D. GOODWILL, Numerical simulation of finite - time blow - up in nonlinear ODEs, reaction - diffusion and VIDEs [Tesis de Maestría]. University of Johannesburg. Facultad de Ciencias. 2012.

23
P. GRINDROD, The theory and applications of reaction - diffution equations patterns and waves. 2a ed. Oxford: Clarendon Press; 1996.

24
E.K. GUSTAFON, Introduction to Partial Differential Equations and Hilbert Space Methods. Dover Publications INC. 3a ed. New York: DoverPublications; 1999.

25
B. HU AND H.M. YIN, The Profile Near Blowup Time for Solution of the Heat Equation with a Nonlinear Boundary Condition IMA Preprint Series Nro. 1116. Mar 1993.

26
G.M. IANCU AND M.W. WONG, Global solutions of semilinear heat equations in Hilbert Spaces. 1996.

27
N. IOKU, The Cauchy problem for heat equation with exponential nonlinearity. Journal of Differential Equations 2011. 251: 1172 - 1194.

28
K. ISHIGE, N. MIZOGUCHI AND H. YAGISITA, Blow - up profile for nonlinear heat equation with the neumann boundary condition. oct 2003. Artículo Electrónico.

29
A. KOHDA AND T. SUZUKI, Blow up criteria for semilinear parabolic equations.

30
C. KUTTLER, Reaction - Difussion Equations with Applications.

31
V. LAKSHMIKANTHAM, Comparison results for reaction diffusion equations in a Banach Space. Lecture Notes. 1979.

32
M. LOAYZA, The heat equation with singular nonlinearity and singular initial data.

33
L. LORENZI, A. LUNARDI, G. METAFUNE AND D. PALLARA, Analytic Semigroups and Reaction - Diffusion Problems. Internet Seminar. 2004 - 2005.

34
R.N. MACHADO, Una ecuación no lineal de calor con valor inicial singular [Tesis de Maestría]. Universidad Federal de Pernambuco - Centro de Ciencias Exactas de la Naturaleza; 2009.

35
R. MENESES AND A. QUAAS, Existence and non - existence of global solutions for uniformly parabolic equations.

36
R. MENESES AND A. QUAAS, Fujita type exponent for fully nonlinear parabolic equations ans existence results.

37
A. MOUNMENI AND L.S.DERRADJI, Global Existence of Solutions for Reaction Diffusion Systems. IAENG International Journal of Applied Mathematics. May 2010; 40(2).

38
A. PAZY, Semigroups of linear operators and applications to partial differential equations. Springer - New York. 1983

39
M.T. P´EREZ, Formación de singularidades en algunos problemas de reacción - difusión no lineales [Tesis de Doctorado]. Departamento de Matemáticas. Universidad Carlos III de Madrid. 2007.

40
R. PINSKY, Positive solutions of reaction diffusion equations with superlinear absorption: universal bounds, uniqueness for the Cauchy problem, boundedness of stationay solutions. Technion - Israel Institute of Technology. 1991.

41
A. PULKKINEN, Some comments concerning the blow - up of solutions of the exponential reaction - diffusion equation. MATH AP. Feb 2011.

42
A. PULKKINEN, Blow - up in reaction - diffusion equations with exponential and power - type nonlinearieties. Aalto University School of Science. Disertación Doctoral. Jun 2011.

43
F. QUIRÓS , J.D. ROSSI AND J.L VAZQUEZ, Complete Blow - Up and Thermal Avalanche for Heat Equations With Nonlinear Boundary Conditions. Communications in Partial Differential Equations. 2002; 27: 395 - 424.

44
P. QUITTNER, P. SOUPLET AND M. WINKLER, Initial blow up rates and universal bounds for nonlinear heat equations. Journal of Differential Equations. 2004; 196: 316 - 339.

45
M.A. RINCON, J. L´IMACO AND I. LIU, Existence and uniqueness of solutions of a nonlinear heat equation. T. Mathematical Applications Computacional. 2005; 6(2): 273 - 284.

46
J. SMOLLER, Shock Waves and Reaction - Diffusion Equations. Springer - Verlag, New York. 1983.

47
V. VOLPERT AND S. PETROVSKII, Reaction - diffusion waves in biology. Physics of Life Reviews. 2009: 6; 267 - 310

48
J.L. V´AZQUEZ, The problems of blow up for nonlinear heat equations. Complete blow up and avalanche formation. 2004.

49
L. YACHENG, X. RUNZHANG AND Y. TAO, Global existence, nonexistence and asymptotic behavior of solutions for the Cauchy problem of semilinear heat equations. Nonlinear Analysis 2008; 68: 3332 - 3348.